Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have RA and osteoarthritis. Should I take Omega Q plus with reservatrol?

I have just received my order for Omega Q Plus with Reservatrol. In reading materials that came with it I noticed it is a blood thinner. I have Crohn s disease and that medication is an aspirin derivative ( Pentasa ). Did not consult with my gastroenterologist before ordering. Should I speak with him before commencing this med? I also have some RA and osteoarthritis; scheduled for immune system treatment for the RA in about 10 days. Have I messed up. The medicine I ordered sounded so promising but I don t wish to have my blood too thin. Your suggestion will be appreciated. Thanks, Dorothy Gold
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Resveratrol (3,5,4'-trihydroxy-trans-stilbene) is a stilbenoid, a type of natural phenol, and a phytoalexin produced naturally by several plants when under attack by pathogens such as bacteria or fungi.The effects of resveratrol are currently a topic of numerous animal and human studies. Its effects on the lifespan of many model organisms remain controversial.
These are experimental drugs with nothing proven in large scale trials.
Blood thinning effects of both these medications are not uniform among the human studies.I advised you not to start the medication especially before a major treatment planned ,you do not know what its effects will be positive or negative.
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor